Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Period problem

A week after my period went off I started spotting light red only when I wipe myself what could this or what does it mean?
Asked On : Sat, 9 Apr 2011
Answers:  3 Views:  843
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
u had not mention ur age and medical h/o such kind of c/o r u felt first time or even in past u had felt ?
r u in tense ? white discharge ? spoting in between periods in quit common but if it remain persist than it require examination

Answered: Sat, 9 Apr 2011
  User's Response
I'm 24 years old and this is the first time this has happened to me and yesterday when it first started it was brown and light red now its just light red only when I wipe after using the restroom no medical history of anything else just its the first time and has happened and I'm very concerned
Answered: Sat, 9 Apr 2011
  User's Response
And this is a week after my period was gone and I have slight cramps in my lower stomach what could all this mean
Answered: Sat, 9 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor